Casadio Tarabusi, Enrico
Oka-analyticity of the essential spectrum
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 115-121
Zbl 0662.47002 | MR 964025
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__115_0

Bibliographie

[1] B. Aupetit, Analytic multivalued functions in Banach algebras and uniform algebras, Advances Math., 44 (1982), pp. 18-60. MR 654547 | Zbl 0486.46041

[2] F.E. Browder, On the spectral theory of elliptic differential operators, I, Math. Ann., 142 (1961), pp. 22-130. MR 209909 | Zbl 0104.07502

[3] E. Casadio Tarabusi, An elementary proof of Slodkowski's theorem, Proc. Amer. Math. Soc. 99 (1987), 793-784. MR 877057 | Zbl 0619.46048

[4] T. Kato, Perturbation theory for linear operators (2nd corrected printing of the 2nd ed.), Springer-Verlag Grundlehren der Math. Wiss., 132 (1984), Berlin. Zbl 0531.47014

[5] T.J. Ransford, Generalised spectra and analytic multivalued functions, J. London Math. Soc., (2) 29 (1984), pp. 306-322. MR 744102 | Zbl 0508.46036

[6] T.J. Ransford, Open mapping, inversion and implicit function theorems for analytic multivalued functions, Proc. London Math. Soc., (3) 49 (1984), pp. 537-562. MR 759303 | Zbl 0526.46045

[7] M. Schechter, Invariance of the essential spectrum, Bull. Amer. Math. Soc., 71 (1965), pp. 365-367. MR 174979 | Zbl 0132.35605

[8] M. Schechter, Principles of functional analysis, Academic Press, New York (1971). MR 445263 | Zbl 0211.14501

[9] Z. S, Analytic set-valued functions and spectra, Math. Ann., 256 (1981), pp. 363-386. MR 626955 | Zbl 0452.46028

[10] Z. S, Analytic families of operators: variation of the spectrum, Proc. R. Ir. Acad., 81-A (1981), pp. 121-126. MR 635585 | Zbl 0475.47004

[11] Z. S, A criterion for subharmonicity of a function of the spectrum, Studia Math., 75 (1982), pp. 37-49. MR 676803 | Zbl 0521.46038

[12] E. Vesentini, Carathéodory distances and Banach algebras, Advances Math., 47 (1983), pp. 50-73. MR 689764 | Zbl 0517.31006

[13] F. Wolf, On the invariance of the essential spectrum under a change of boundary conditions of partial differential boundary operators, Indag. Math., 21 (1959), pp. 142-147. MR 107751 | Zbl 0086.08203